MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.211 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XL; HIP DELTA CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.211 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XL; HIP DELTA CERAMIC BALL HEAD
Model Number 01.29.211
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 may 2023: lot 2117192: (b)(4) items manufactured and released on 22-mar-2022.Expiration date: 2027-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.Other devices involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot 2206484: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Stem: sms solid 01.36.170 sms collared solid stem lat size 10 (k203041) lot 2206158: (b)(4) items manufactured and released on 20-sep-2022.Expiration date: 2027-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Cup: mpact 3d metal 01.38.056dh acetabular shell ø56 two-hole (k171966) lot 2209088: (b)(4) items manufactured and released on 01-july-2022.Expiration date: 2027-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 3 months from primary the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER 01.29.211 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE XL
Common Device Name
HIP DELTA CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17008949
Report Number3005180920-2023-00383
Device Sequence Number6872428
Product Code LZO
UDI-Device Identifier07630030809224
UDI-Public07630030809224
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.211
Device Catalogue Number01.29.211
Device Lot Number2117192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown